# SDR AALA2018042409012

- Difficulty date: April 20, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 55,480 hours, 24,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT COVER AT SEAT 15, 16, 17 AND, 19 LEFT.  MAINTENANCE REPLACED THE LIGHT COVER AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
